Estimation of Survival Functions from Dependent Random Right Censored Data

Hits: 1583
Select Volume / Issue:
Year:
2014
Type of Publication:
Article
Keywords:
Random Censorship, Survival Function, Product-Limit Estimator, Relative-Risk Power Estimator, Copula-Graphic Estimator, Archimedean Copulas
Authors:
A. A. Abdushukurov; R. S. Muradov
Journal:
IJISM
Volume:
2
Number:
3
Pages:
280-287
Month:
May
Abstract:
In this article we consider the problem of estimating the survival function for dependent random censoring observations on the right.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=